# SDR 98ZZZX626

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5ST
- Make and model: Beech 200BEECH
- Aircraft serial: BB289
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 46,65,85
- Part time: 7,206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIBS ON THE LEFT WING, ONE STRINGER AFT OF THE LEADING EDGE AT WS 56.50, WS 65.50, AND WS 85.00 ARE CRACKED WHERE THE STRINGER AND RIB ATTACH.  THE CRACKS GO FROM THE RIVET HOLE FORWARD TO THE LEADING EDGE OF RIB SECTION.  SUSPECT CRACKS ARE DUE TO THE FLEXING OF THE WING OVER TIME.   REPAIRED BY INSTALLATION OF A DOUBLER.
